English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 54059/88894 (61%)
造訪人次 : 10549656      線上人數 : 14
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58064


    題名: External Economies of Scale and Optimal Plant Location: Correction
    作者: 麥朝成;Mai, Chao-cheng;Hwang, Hong;Shieh, Yeung-nan
    貢獻者: 淡江大學產業經濟學系
    日期: 2011-08
    上傳時間: 2011-09-29 10:54:13 (UTC+8)
    出版者: Blackwell Publishing
    摘要: This note shows that there is no interior solution in Mai and Hwang's oligopolistic location model with free entry when the sum of external economies scale and the degree of returns‐to‐scale is one or less than one. Furthermore, the shape of the demand function plays a key role in the determination of the oligopolistic firm's plant location.
    關聯: Pacific Economic Review 16(3), pp.389–392
    DOI: 10.1111/j.1468-0106.2011.00554.x
    顯示於類別:[產業經濟學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    External Economies of Scale and Optimal Plant Location Correction.pdf128KbAdobe PDF0檢視/開啟
    index.html0KbHTML408檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋